Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 12 found articles
 
 
  The lattice of completely simple subsemigroups of a completely simple semigroup
 
 
Title: The lattice of completely simple subsemigroups of a completely simple semigroup
Author: Tian, Z. J.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 40 (2007) nr. 1 pages 89-92
Year: 2007
Contents:
Publisher: Allerton Press, Inc., New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 12 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands